# SDR A6WA201441179

- Difficulty date: February 20, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 25,629 hours, 24,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH AWAC CARD 4DMI16241 REPAIR SVC DOOR SEAL STRIKER JOINT 601R-53-22-162.   R & R CORNER SEAL AT SERVICE DOOR LOWER RT SIDE IAW CRJ SRM 51-77-00 PARA 3 PG 1 & IAW  CRJ SRM 51-42-06 PARA PG 11.
